MathSciNet Relay Station
MathSciNet bibliographic data
MR2468507 34K13 (92D25)
Fang, Hui; Xiao, Yongfeng Existence of multiple periodic solutions for delay Lotka-Volterra competition patch systems with harvesting. Appl. Math. Model. 33 (2009), no. 2, 1086–1096.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement